Publications [#320489] of Leslie Saper

Papers Published

  1. Saper, L; Stern, M, L²-cohomology of arithmetic varieties, Proceedings of the National Academy of Sciences of the United States of America, vol. 84 no. 16 , pp. 5516-5519
    (last updated on 2020/06/05)

    Abstract:
    The L₂-cohomology of arithmetic quotients of bounded symmetric domains is studied. We establish the conjecture of Zucker equating the L₂-cohomology of these spaces to the intersection cohomology of their Baily-Borel compactifications.